| Model Number |
D143 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) and right atrial (ra) lead exhibited out of range pacing impedance measurements greater than 3000 ohms.The company representative informed the patient about the condition of her current icd system and discussed the available options, including extraction and replacement.A clinical follow up was scheduled in six months to evaluate and determine the next steps.At this time, the icd and ra lead remain in service.No adverse patient effects have been reported.